# SDR DALA2019091105299

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L BTW FR27 TO FR31 IN FWD CARGO COMPARTMENT, REPLACED STRINGER LOC. STRINGER 42L BTW FR27 TO FR31 IN FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND 51-42-11. DRAWING D53231626.
